# SDR 2000UALA00665

- Difficulty date: October 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 23,823 hours, 8,646 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653132
- Part serial: 94055H2902
- Condition: Delaminated
- Location: Cockpit
- Part time: 8,205 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

OUTER LAMINATE WINDOW R-3 PEELED OFF IN FLIGHT. SUPPLEMENTAL DATA UPDATE INITIAL FINDINGS SHOW STRONG PROBABILITY THAT THE FAILURE OCCURRED DUE TO SUBSTANDARD INTERLAYER BONDING DUE TO A BAD PRIMER USED DURING PRODUCTION.   REPLACED WINDOW.
